Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Symptoms » Loss of libido » Diabetes-Related Causes
 

Diabetes-related causes of Loss of libido

Our information shows that 1 causes of Loss of libido are related to diabetes, or a family history of diabetes (from a list of 19 total causes). These diseases and conditions may be more likely causes of Loss of libido if the patient has diabetes, is at risk of diabetes, or has a family history of diabetes.

More Information on Diabetes

All Causes of Loss of libido

The full list of all possible causes for Loss of libido described in various sources is as follows:

See full list of possible disease causes of Loss of libido

Drug side effect causes of Loss of libido

The following drugs, medications, substances or toxins may possibly cause Loss of libido as a side effect.
  • Clonidine
  • Catapres
  • Apo-Clonidine
  • Dixarit
  • Novo-Clonidine
[See detailed list of 44 drug side effect causes of Loss of libido]

Conditions listing medical symptoms: Loss of libido:

The following list of conditions have 'Loss of libido' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Loss of libido or choose View All.

View All A C D F G H I M P R S
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise